On the zeta functions of prehomogeneous vector spaces for a pair of simple algebras
[Sur les fonctions zêta des espaces vectoriels préhomogènes pour une paire d’algèbres simples]
Taniguchi, Takashi
Annales de l'Institut Fourier, Tome 57 (2007), p. 1331-1358 / Harvested from Numdam

Dans cet article, nous considérons l’espace vectoriel préhomogène associé à une paire d’algèbres simples qui sont des formes intérieures de types D 4 et E 6 . Nous traitons principalement les cas non-déployées. Le but principal de cet article est de déterminer les parties principales de la fonction zêta globale de ces espaces quand les algèbres simples sont non-déployés. Nous donnons aussi une description des ensembles des orbites rationnelles de ces espaces, qui clarifie les théorèmes de densité provenant des propriétés de ces fonctions zêta.

In this paper we consider the prehomogeneous vector space for a pair of simple algebras which are inner forms of the D 4 type and the E 6 type. We mainly study the non-split cases. The main purpose of this paper is to determine the principal parts of the global zeta functions associated with these spaces when the simple algebras are non-split. We also give a description of the sets of rational orbits of these spaces, which clarifies the expected density theorems arising from the properties of these zeta functions.

Publié le : 2007-01-01
DOI : https://doi.org/10.5802/aif.2296
Classification:  11M41
Mots clés: espace vectoriel préhomogène, fonction zêta, algèbre simple.
@article{AIF_2007__57_4_1331_0,
     author = {Taniguchi, Takashi},
     title = {On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras},
     journal = {Annales de l'Institut Fourier},
     volume = {57},
     year = {2007},
     pages = {1331-1358},
     doi = {10.5802/aif.2296},
     zbl = {1173.11050},
     mrnumber = {2339334},
     language = {en},
     url = {http://dml.mathdoc.fr/item/AIF_2007__57_4_1331_0}
}
Taniguchi, Takashi. On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras. Annales de l'Institut Fourier, Tome 57 (2007) pp. 1331-1358. doi : 10.5802/aif.2296. http://gdmltest.u-ga.fr/item/AIF_2007__57_4_1331_0/

[1] Bourbaki, N. Algèbre. Éléments de mathématique, Hermann (1958)

[2] Datskovsky, B.; Wright, D. J. The adelic zeta function associated with the space of binary cubic forms II: Local theory., J. Reine Angew. Math., Tome 367 (1986), pp. 27-75 | Article | MR 839123 | Zbl 0575.10016

[3] Datskovsky, B.; Wright., D. J. Density of discriminants of cubic extensions, J. Reine Angew. Math., Tome 386 (1988), pp. 116-138 | Article | MR 936994 | Zbl 0632.12007

[4] Davenport, H.; Heilbronn., H. On the density of discriminants of cubic fields. II, Proc. Royal Soc., Tome A322 (1971), pp. 405-420 | Article | MR 491593 | Zbl 0212.08101

[5] Godement, R.; Jacquet, H.; Springer-Verlag Zeta Functions of Simple Algebras, Lecture Notes in Mathematics, Berlin, Heidelberg, New York, Tome 260 (1972) | MR 342495 | Zbl 0244.12011

[6] Kable, A. C.; Wright, D. J. Uniform distribution of the Steinitz invariants of quadratic and cubic extensions, Compos. Math., Tome 142 (2006), pp. 84-100 | Article | MR 2196763 | Zbl 05017580

[7] Kable, A. C.; Yukie, A. The mean value of the product of class numbers of paired quadratic fields, I, Tohoku Math. J., Tome 54 (2002), pp. 513-565 | Article | MR 1936267 | Zbl 1020.11079

[8] Mumford, D.; Press, Princeton University Lectures on curves on an algebraic surface, Annales of Mathematical Studies, Princeton, New Jersey, Tome 59 (1966) | MR 209285 | Zbl 0187.42701

[9] Saito, H. On a classification of prehomogeneous vector spaces over local and global fields, Journal of Algebra, Tome 187 (1997), pp. 510-536 | Article | MR 1430996 | Zbl 0874.14046

[10] Saito, H. Convergence of the zeta functions of prehomogeneous vector spaces, Nagoya. Math. J., Tome 170 (2003), pp. 1-31 | Article | MR 1994885 | Zbl 1045.11083

[11] Sato, M.; Kimura, T. A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J., Tome 65 (1977), pp. 1-155 | MR 430336 | Zbl 0321.14030

[12] Sato, M.; Shintani, T. On zeta functions associated with prehomogeneous vector spaces., Ann. of Math., Tome 100 (1974), pp. 131-170 | Article | MR 344230 | Zbl 0309.10014

[13] Shintani, T. On Dirichlet series whose coefficients are class-numbers of integral binary cubic forms, J. Math. Soc. Japan, Tome 24 (1972), pp. 132-188 | Article | MR 289428 | Zbl 0227.10031

[14] Taniguchi, T. Distributions of discriminants of cubic algebras (Preprint 2006, math.NT/0606109)

[15] Taniguchi, T. A mean value theorem for the square of class number times regulator of quadratic extensions (Preprint 2006, math.NT/0410531)

[16] Weil, A. Basic number theory, Springer-Verlag, Berlin, Heidelberg, New York (1974) | MR 427267 | Zbl 0823.11001

[17] Wright, D. J. The adelic zeta function associated to the space of binary cubic forms part I: Global theory, Math. Ann., Tome 270 (1985), pp. 503-534 | Article | MR 776169 | Zbl 0533.10020

[18] Wright, D. J.; Yukie, A. Prehomogeneous vector spaces and field extensions, Invent. Math., Tome 110 (1992), pp. 283-314 | Article | MR 1185585 | Zbl 0803.12004

[19] Yukie, A. Shintani Zeta Functions, Lecture Note Series, London Math. Soc., Tome 183 (1993) | MR 1267735 | Zbl 0801.11021

[20] Yukie, A. On the Shintani zeta function for the space of pairs of binary Hermitian forms, J. Number Theory, Tome 92 (2002), pp. 205-256 | Article | MR 1884702 | Zbl 1020.11078